MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED LEFT SIZE D STEM EXTENSION; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIA FIXED CEMENTED LEFT SIZE D STEM EXTENSION; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D4 - two device ids were provided by the reporter; of these, only one (1) was reported to have metal allergy.It is unknown which exact device encountered this issue, it is one of the following: item#: 42542006701, lot#: 64960941, manufacture date: mar 29, 2021, sterile expiry date: mar 22, 2031, udi: (b)(4), 510k: k191625 pro code: jwh.Or item#: 42545000511 lot#: 64815927, manufacture date: oct 20, 2020, sterile expiry date: sep 30, 2030, udi: (b)(4), 510k: k191625 pro code: jwh.D10 - medical product: femoral central cone catalog # 42545001012 lot# 64700341; stem extension tapered cemented catalog # 4256007514 lot# 65032365; femur cemented standard catalog # 42504605401 lot# 65046024; stem extension catalog # 42560007514 lot# 65033946; tibia central core catalog # 42545000511 lot# 64815927; femur cemented catalog # 42504605411 lot# 65046008; stem extension catalog # 42560113510 lot# 64911578; articular surface catalog # 42512600414 lot# 65321527; cable cerclage cable catalog # 00223200418 lot # 65240317; cable cerclage cable catalog # 00223200418 lot # 65240311; palacos r+g fast catalog # 66056768 lot # 99571117; palacos r+g fast catalog # 66056768 lot # 99571117; palacos r+g fast catalog # 66056768 lot # 99571117; female hex screw catalog # 42509902525 lot # 65259825.G2: australia.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2023-01299, 0001822565-2023-01301, 0001822565-2023-01314.H3 other text : remains implanted.
 
Event or Problem Description
It was reported patient is experiencing allergy to metal eight months post implantation.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d4, g3, g4, g6, h1, h2, h3, h4, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filled for this event: 0001822565-2023-02550, 0001822565-2023-02551, 0001822565-2023-02552.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA FIXED CEMENTED LEFT SIZE D STEM EXTENSION
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16938319
Report Number0001822565-2023-01300
Device Sequence Number17679324
Product Code JWH
UDI-Device Identifier00889024562783
UDI-Public(01)00889024562783(17)310322(10)64960941
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42542006701
Device Lot Number64960941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale